# SDR DALA2024022602640

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 130 L30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 130 APROX AND L30 COMPARTMENT E&E. SUMMARY OF NRC 00225: CORROSION LEVEL 2. LONGERON 30 STA Y=110 TO Y=130 WAS REPLACED PER DWG 5411401 REV DT AND B717-200 SRM 51-41-02-0G. (LP #0217998)
